# SDR DXTA2025060203726

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 6,129 hours, 4,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ASSOCIATED WITH THE #4 BATTERY PACK ARE NOT WORKING, EVEN AFTER TWO 30 MIN CHARGE CYCLES PER THE QRH. LIGHTS AFFECTED ARE AFT BULKHEAD EXIT, THE EXIT LIGHT ON FRONT PANEL OF LAV SEAT, & THE UNDER FLOOR LIGHTING IN FRONT OF LAV SEAT.   THE EXIT  LIGHT ABOVE LAV SEAT IS WORKING. THE 3 ABOVE MENTIONED LIGHTS DID NOT WORK IN BOTH THE ARM & ON POSITION.   REQUESTED ALL FOUR EMERGENCY BATTERY PACKS BE REPLACED DUE TO NEW PN'S FOR EMERGENCY PACKS.  R & R ALL FOUR EMERGENCY BATTERY PACKS IAW MM 33-50-06. PERFORMED OPS CHECKS IAW MM 33-50-00. OPS CHECKS GOOD. PERFORMED EMERGENCY LIGHTING INERTIA SWITCH OPS CHECK IAW MM 33-50-00. OPS CHECKS GOOD.  NO FURTHER MAINTENANCE REQUIRED AT THIS TIME.
